Re: skin problem
- From: RoseB <Imarosab.1@xxxxxxx>
- Date: Sat, 14 Jul 2007 01:12:00 GMT
On Fri, 13 Jul 2007 14:59:57 -0600, JCArmijo@xxxxxxxxx wrote:
Wondered if anyone has had this happen from taking Plaquenil (this whatDo you take any mineral supplements? The only thing I know that causes
a phamacy told me). I am changing color and it is mostly noticable on my
face. I have large area's of gray skin. Still have some pink at the hair
line, nose, and a small area at the eyebrow..It is ugly and wonder if it
will ever go away? I have an appointment with the RA doc the 18th. I
feel like hiding!
skin greying such as you describe is colloidal silver. (Mind you I am
not a doctor, just guessing here). I think of myself as one of the
poster children for plaquenil. I have taken it off and on since 1972
I am sorry to hear of your problems. I can imagine how frustrated you
Being educated means that rather than fearing the unknown, one seeks to understand it. RB
Please remove "Ima" to reply.